# SDR AALA990571

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE AFT SIDE FS 1130, STRINGER 28 LEFT OUTBOARD.  REMOVED CORRODED SHEAR TIE AND INSTALLED NEW SHEAR TIE USING ORIG FASTENER LOCATIONS.  FASTENERS THROUGH FRAME .1875 INCH HI-LOCKS.  FASTENERS THROUGH SKIN RIVET ORIGINAL SIZE AND TYPE.  (M)
